Advertisement

Nine Lots of IV Antibiotic Recalled — Physician’s First Watch

Medical News |
August 11, 2014

Nine Lots of IV Antibiotic Recalled

By the Editors

Nine lots of the intravenous antibacterial Cubicin (daptomycin 500 mg), used for skin and bloodstream infections, have been recalled because of complaints about foreign particulate matter in reconstituted vials.

The FDA notes that if administered intravenously, particulate matter can result in thromboembolism, including potentially fatal pulmonary embolism.

The affected lots were shipped between July and December 2013. To date, there have been no adverse events related to particulate matter in these vials.

Your Comment

(will not be published)

Filtered HTML

  • Allowed HTML tags: <a> <em> <strong> <cite> <blockquote> <code> <ul> <ol> <li> <dl> <dt> <dd>
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Do you have any conflict of interest to disclose?
CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Vertical Tabs

* Required

Reader comments are intended to encourage lively discussion of clinical topics with your peers in the medical community. We ask that you keep your remarks to a reasonable length, and we reserve the right to withhold publication of remarks that do not meet this standard.

PRIVACY: We will not use your email address, submitted for a comment, for any other purpose nor sell, rent, or share your e-mail address with any third parties. Please see our Privacy Policy.

Advertisement
Advertisement
Advertisement